Some results on the Laplacian eigenvalues of unicyclic graphs

Jianxi Li, Wai Chee SHIU*, Wai Hong Chan

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)

Abstract

In this paper, we provide the smallest value of the second largest Laplacian eigenvalue for any unicyclic graph, and find the unicyclic graphs attaining that value. And also give an "asymptotically good" upper bounds for the second largest Laplacian eigenvalues of unicyclic graphs. Using this results, we can determine unicyclic graphs with maximum Laplacian separator. And unicyclic graphs with maximum Laplacian spread will also be determined.

Original languageEnglish
Pages (from-to)2080-2093
Number of pages14
JournalLinear Algebra and Its Applications
Volume430
Issue number8-9
DOIs
Publication statusPublished - 15 Apr 2009

Scopus Subject Areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

User-Defined Keywords

  • Laplacian eigenvalues
  • Laplacian separator
  • Laplacian spread
  • Unicyclic graphs

Fingerprint

Dive into the research topics of 'Some results on the Laplacian eigenvalues of unicyclic graphs'. Together they form a unique fingerprint.

Cite this